« View all posts.

Open Everything NYC Tentative Schedule

Open Everything NYC
REXML could not parse this XML/HTML: 
<li>There hasn't been much use of the <a href="http://openeverything.wik.is/New_York/New_York_City"> Open Everything NYC Wiki</a>, feel free to dive in and add content before, during, and after the event.</li>
<li>As per Philip Ashlock's suggestion, there is now a page on the Open Everything <a href="http://openeverything.wik.is">Wiki</a> to post <a href="http://openeverything.wik.is/New_York/New_York_City/Suggested_Topics">suggested topics for Open Everything NYC</a> - Thanks Phil!</li>
<li>For <a href="http://www.un.org/">United Nations</a> security reasons, we will stop accepting new registrations for Open Everything NYC as of noon, Friday 17 April. As of now there are 200 registered attendees, we're capping attendance at 250. Please <a href="http://spreadsheets.google.com/viewform?hl=en&formkey=cEYzbkdPeEMzOEFISkw0U0VySGtRV0E6MA">register</a> as soon as possible.</li>

Doors to the event open at 8:00AM, the program will begin promptly at 9:00AM. We’ll start with a welcome and introduction to the event and a short talk by Schuyler Erle who is working with UNICEF Innovation on RapidSMS.

After the brief introduction, we’ll dive right into planning the open sessions. The vast majority of the Open Everything event will be crowd generated, so please come prepared to participate. In an organized, but uncontrolled, fashion we’ll scribble down ideas for various sessions and create our schedule for the day. We have space for five concurrent sessions (maybe more if necessary) and there will be eight open session slots for a total of 40 possible topics.

Projectors, dry erase boards, and wireless internet access will be available.

The first open session slot will begin at 10:00AM, with a total of three slots before lunch. Just past noon, we’ll serve a free lunch followed by a talk by Robert Steele on Open Source Intelligence. After the OSI talk we’ll jump back into open sessions.

The last open session will end just before 5:00PM. Leslie Hawthorn from Google, Inc. will give her talk on “Common Sense” followed by a brief recap of the day.

Immediately following the closing talk, there will be a guided walk to the post event socializing venue. We’ve negotiated a deal for half off all drinks and appetizers from 6-9:00PM. At 7:00PM we’ll start the screening of ”RIP: A REMIX MANIFESTO” at McFadden's.

Should be an excellent day, see you there.

Questions/Comments/Concerns: Please contact me.

Full Schedule

REXML could not parse this XML/HTML: 
<tr><td>08:00</td><td>Doors Open & Open Session Planning</td></tr>
<tr><td>09:00</td><td>Welcome - <a href="http://www.johndbritton.com">John Britton</a></td></tr>
<tr><td>09:20</td><td>UNICEF - <a href="http://iconocla.st/">Schuyler Erle</a></td></tr>
<tr><td>09:40</td><td>Open Session Planning</td></tr>
<tr><td>10:00</td><td>Open Sessions - Slot 1</td></tr>
<tr><td>10:40</td><td>5 Minute Break</td></tr>
<tr><td>10:45</td><td>Open Sessions - Slot 2</td></tr>
<tr><td>11:25</td><td>5 Minute Break</td></tr>
<tr><td>11:30</td><td>Open Sessions - Slot 3</td></tr>
<tr><td>12:10</td><td>Free Lunch</td></tr>
<tr><td>12:50</td><td>Open Source Intelligence - <a href="http://oss.net">Robert Steele</a></td></tr>
<tr><td>13:10</td><td>5 Minute Break</td></tr>
<tr><td>13:15</td><td>Open Sessions - Slot 4</td></tr>
<tr><td>13:55</td><td>5 Minute Break</td></tr>
<tr><td>14:00</td><td>Open Sessions - Slot 5</td></tr>
<tr><td>14:40</td><td>5 Minute Break</td></tr>
<tr><td>14:45</td><td>Open Sessions - Slot 6</td></tr>
<tr><td>15:25</td><td>5 Minute Break</td></tr>
<tr><td>15:30</td><td>Open Sessions - Slot 7</td></tr>
<tr><td>16:10</td><td>5 Minute Break</td></tr>
<tr><td>16:15</td><td>Open Sessions - Slot 8</td></tr>
<tr><td>16:55</td><td>5 Minute Break</td></tr>
<tr><td>17:00</td><td>Common Sense - <a href="http://www.hawthornlandings.org/">Leslie Hawthorn</a></td></tr>
<tr><td>17:40</td><td>Closing - <a href="http://www.johndbritton.com">John Britton</a></td></tr>
<tr><td>18:00</td><td>Group walk to <a href="http://www.mcfaddens42.com/">McFadden's Pub</a>, 800 2<sup>nd</sup> Avenue - 1/2 off all drinks and appetizers for Open Everything participants</td></tr>
<tr><td>19:00</td><td>Screening of "<a href="http://www.ripremix.com">RIP: A REMIX MANIFESTO</a>" at McFadden's</td></tr>